# SDR AALA20050275

- Difficulty date: April 18, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 2e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW- AFT EMERGENCY PATH LIGHT AT SEAT 2E INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY PATH LIGHT AT SEAT 2E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
